Piecewise-linear Lyapunov functions and localization of spectra of stable matrices

A relationship between the number of generators of a piecewise-linear Lyapunov function of an asymptotically stable linear stationary system and the characteristics of the domain containing the spectrum of the matrix of the system is established. © 2001 MAIK "Nauka/Interperiodica".

Authors
Bobyleva O.N. 1 , Pyatnitskii E.S.2
Editors
-
Publisher
Maik Nauka Publishing / Springer SBM
Number of issue
9
Language
English
Pages
1417-1427
Status
Published
Department
-
Number
-
Volume
62
Year
2001
Organizations
  • 1 Peoples' Friendship University, Moscow, Russian Federation
  • 2 Trapeznikov Institute of Control Sciences, Russian Academy of Sciences, Moscow, Russian Federation
Keywords
-
Date of creation
19.10.2018
Date of change
19.10.2018
Short link
https://repository.rudn.ru/en/records/article/record/384/